Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation criteria for the sublinear Schrödinger equation


Author: Hiroshi Onose
Journal: Proc. Amer. Math. Soc. 85 (1982), 69-72
MSC: Primary 35B05
DOI: https://doi.org/10.1090/S0002-9939-1982-0647900-4
MathSciNet review: 647900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we propose an oscillation theorem to the sublinear Emden-Fowler equation $ \Delta u + g(x){u^\gamma } = 0$ for $ n = 2$. By using this, we will answer to the open problem of Noussair and Swanson in the case of bounded solutions.


References [Enhancements On Off] (What's this?)

  • [1] W. Allegretto, Oscillation criteria for quasilinear equations, Canad. J. Math. 26 (1974), 931-947. MR 0344642 (49:9381)
  • [2] Yuichi Kitamura and Takasi Kusano, An oscillation theorem for a sublinear Schrödinger equation, Utilitas Math. 14 (1978), 171-175. MR 511522 (82a:35007)
  • [3] Takesi Kura, On the solutions of elliptic equations, Announcement of Seminar held at Hiroshima University, 1980.
  • [4] K. Kreith and C. C. Travis, Oscillation criteria for selfadjoint elliptic equations, Pacific J. Math. 41 (1972), 743-753. MR 0318642 (47:7189)
  • [5] M. Naito and N. Yoshida, Oscillation theorems for semilinear elliptic differential operators, Proc. Roy. Soc. Edinburgh Sect. A 82 (1978), 135-151. MR 524680 (80f:35007)
  • [6] E. S. Noussair and C. A. Swanson, Oscillation theory for semilinear Schrödinger equations and inequalities, Proc. Roy. Soc. Edinburgh Sect. A 75 (1976), 67-81. MR 0442436 (56:818)
  • [7] -, Positive solutions of quasilinear elliptic equations in exterior domains, J. Differential Equations 75 (1980), 121-133. MR 576278 (81j:35007)
  • [8] -, Oscillation of semilinear elliptic inequalities by Riccati transformations, Canad. J. Math. 32 (1980). 908-923. MR 590655 (81j:35045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05

Retrieve articles in all journals with MSC: 35B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0647900-4
Keywords: Schrödinger equation, oscillatory, nonoscillatory
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society